# SDR USAA2011110900009

- Difficulty date: November 9, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,182 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK - 1.25 INCH LONG CRACK EXTENDING FROM AFT SIDE OF AVIONICS BAY COOLING DUCT OUTLET.  CRACK EXISTS IN SKIN, DOUBLER & DUCT FLANGE.  REPAIRED FUSELAGE SKIN AT AFT SIDE OF ELECTRONICS EQUIPMENT BAY AT BS378, S28L IAW US AIRWAYS EA 201257.
